# SDR SWAA2022022823081

- Difficulty date: December 13, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 41,580 hours, 24,569 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD PANEL 231GF AT STA 450 2EA AREA DELAMED TOP SIDE (MARKED) / FABRICATED NEW FLOORBOARD PANEL (231-GR) WORK ACCOMPLISHED ON NRC # 38603/2400/0129 & # X853281.
